# SDR AALA2018041809030

- Difficulty date: April 13, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 57,738 hours, 21,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: D5323051420002
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED CLEAT AT FRAME 32 BELOW STRINGER 41R.  REPLACED THE CLEAT IAW SRM 51-42-11.
